Facebook Pixel
EmpowHER Guest

Period going on 9 days and my stomach hurts!!

By Anonymous June 7, 2016 - 7:34pm
Rate This

I had unprotected sex with my boyfriend, I am on the depo shot, but instantly after we had sex, i started bleeding. I am still bleeding and its almost been 10 days now. I have really bad side and stomach pains.

Add a Comment1 Comments


Hi Anon,

Thank you for sharing your question with the EmpowHer community.

Bleeding after sex isn't normal unless you are a virgin. However, the Depo shot could be a potential reason, because it does have menstrual changes and stomach cramps as common side effects.

I would make an appt with your gynecologist to have a pelvic exam and discuss how things have be going with the Depo shot.

I hope this helps.
Be well,

June 7, 2016 - 11:55pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sexual Health

Get Email Updates

Resource Centers

Related Checklists

Sexual Health Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!